# SDR HEEA966550

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7171A
- Make and model: Bolkms BO105S
- Aircraft serial: S838
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Data Tag
- Part number: DK100
- Condition: Torn
- Location: Locator Beacon
- Part time: 5,975 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEACON DATA TAG TORN AND ILLEGIBLE.
